ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О кратности точки пересечения двух плоских алгебраических кривых

Авагян, Г. С. (2010) О кратности точки пересечения двух плоских алгебраических кривых. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (3). pp. 3-10. ISSN 00002-3043

[img]
Preview
PDF
Download (98Kb) | Preview

    Abstract

    В данной работе рассматриваются некоторые вопросы о кратности точки пересечения двух плоских алгебраических кривых, где кратность характеризуется с помощью операторов с частными производными. Доказано, что если A есть m-кратная точка для одной кривой и n-кратная точка для другой, то арифметическая кратность пересечения (или число пересечений) данных кривых в точке A не меньше чем mn и равна mn, если кривые не имеют общих касательных в точке A. The paper studies the multiplicity of intersecting point of two plane algebraic curves. The multiplicity is characterized by means of operators with partial derivatives. It is proved that if A is a point of multiplicity m for one of the curves and, a point of multiplicity n for the other curve, then the arithmetical multiplicity of the intersection (or the number of intersections) of the curves in A, is not less than mn and is equal to mn when the curves do not have common tangents at the point A.

    Item Type: Article
    Additional Information: On multiplicity of Intersection point of two plane algebraic curves / G. S. Avagyan.
    Uncontrolled Keywords: алгебраические кривые, кратность, кратность пересечения, операторы с частными производными.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 07 Aug 2012 14:59
    Last Modified: 10 Aug 2012 12:18
    URI: http://mathematics.asj-oa.am/id/eprint/39

    Actions (login required)

    View Item